Tokyo Journal of Mathematics

Simplifying Certain Mappings from Simply Connected 4-Manifolds into the Plane

Mahito KOBAYASHI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 15, Number 2 (1992), 327-349.

Dates
First available: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270129459

Digital Object Identifier
doi:10.3836/tjm/1270129459

Mathematical Reviews number (MathSciNet)
MR1197101

Zentralblatt MATH identifier
0790.57018

Citation

KOBAYASHI, Mahito. Simplifying Certain Mappings from Simply Connected 4-Manifolds into the Plane. Tokyo Journal of Mathematics 15 (1992), no. 2, 327--349. doi:10.3836/tjm/1270129459. http://projecteuclid.org/euclid.tjm/1270129459.


Export citation